I am new to lupus. But I to are extra senstive to meds. I would love to know if anyone else have trouble with side effects. I am just going off a week of antibotics and my stomach is giving me so much trouble. I guess there is nothing we can do about it.
I"m sorry that you have such problems taking medications. It certainly complicates things, I don't have the problem that you do with taking meds. I did want to reply tho I've used the lidocaine patches on my back. I had no reactions of skin irratation like I do with the fentanyl patches. Those caused me to break out in a rash around the edges of the patch, so i was told to stop taking them.
I'd use the lidocaine patches at night and sleep in them and the seems to help somewhat with my pain. I did not use them during the day, so I'm sorry I can't offer up any information t o you. Here's wishing you the best with your meds and I hope that you start to have less painl
Thanks Pearl, Anne and Barbara for your responses. This sensitivity thing seems to have come on with the fibro (quite some time ago) and has increased over the last couple of years. I'm going to pass along the lidocaine info to my mother - she has some serious osteoarthritis and can't take nsaids because of a bleeding disorder - this may help her as well, especially at night